# SDR DL757100811

- Difficulty date: February 24, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME UPPER SURFACE DENTED/GOUGED STA1520 ABOVE STR25L. C/W MAJOR REPAIR IAW SRM 53-00-07 REPAIR 5 AT SAA ON NRC 158371.
